# SDR UPS06146988

- Difficulty date: May 30, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A AFTER BLOCK OUT C/P FILLED WITH GREY SMOKE.  CREW DONNED OXYGEN MASKS AVIONICS SMOKE AND MAIN CARGO DECK SMOKE WARNING RECEIVED.  *S/D*  PERFORMED MM 21-51-00-3 USED APU AIR FIRST AND HAD SMELL OF SKYDROL CYCLE THROUGH CHECK UNTIL SMELL WAS GONE.  REMOVED AND REPLACED WATER SEPARATOR COALESER PER MM 21-51-16-3 THEN USED ENG BLEED AIR TO COMPLETE MM 27-51-00-3.
